Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Unpredictability in Markov chains

CARPATHIAN JOURNAL OF MATHEMATICS, vol.38, no.1, pp.13-19, 2022 (Journal Indexed in SCI) identifier identifier

Shunting inhibitory cellular neural networks with strongly unpredictable oscillations

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.89, 2020 (Journal Indexed in SCI) identifier identifier

Unpredictable Solutions of Linear Impulsive Systems

MATHEMATICS, vol.8, no.10, pp.1-16, 2020 (Journal Indexed in SCI) identifier identifier

Inertial Neural Networks with Unpredictable Oscillations

MATHEMATICS, vol.8, no.10, pp.1-11, 2020 (Journal Indexed in SCI) identifier identifier

Quasilinear differential equations with strongly unpredictable solutions

CARPATHIAN JOURNAL OF MATHEMATICS, vol.36, no.3, pp.341-349, 2020 (Journal Indexed in SCI) identifier identifier

Non-autonomous equations with unpredictable solutions

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.59, pp.657-670, 2018 (Journal Indexed in SCI) identifier identifier

A Hopfield neural network with multi-compartmental activation

NEURAL COMPUTING & APPLICATIONS, vol.29, no.10, pp.815-822, 2018 (Journal Indexed in SCI) identifier identifier

Perturbed Li-Yorke homoclinic chaos

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.75, pp.1-18, 2018 (Journal Indexed in SCI) identifier identifier

Chattering as a singular problem

NONLINEAR DYNAMICS, vol.90, no.4, pp.2797-2812, 2017 (Journal Indexed in SCI) identifier identifier

Periodic motions generated from non-autonomous grazing dynamics

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.49, pp.48-62, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Poincare chaos and unpredictable functions

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.48, pp.85-94, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

VERTICAL AND HORIZONTAL GRAZING

DYNAMIC SYSTEMS AND APPLICATIONS, vol.26, no.1, pp.131-145, 2017 (Journal Indexed in SCI) identifier

Non-autonomous grazing phenomenon

NONLINEAR DYNAMICS, vol.87, no.3, pp.1973-1984, 2017 (Journal Indexed in SCI) identifier identifier

Existence of unpredictable solutions and chaos

TURKISH JOURNAL OF MATHEMATICS, vol.41, no.2, pp.254-266, 2017 (Journal Indexed in SCI) identifier identifier

Stability in non-autonomous periodic systems with grazing stationary impacts

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.1, pp.1-8, 2017 (Journal Indexed in SCI) identifier

Persistence of Li-Yorke chaos in systems with relay

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.72, pp.1-18, 2017 (Journal Indexed in SCI) identifier identifier

Almost periodic solutions of retarded SICNNs with functional response on piecewise constant argument

NEURAL COMPUTING & APPLICATIONS, vol.27, no.8, pp.2483-2495, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

Unpredictable points and chaos

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.40, pp.1-5, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

Discontinuous dynamics with grazing points

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.38, pp.218-242, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

IMPULSIVE SICNNS WITH CHAOTIC POSTSYNAPTIC CURRENTS

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, vol.21, no.4, pp.1119-1148, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

ANALYSIS OF IMPACT CHATTERING

MISKOLC MATHEMATICAL NOTES, vol.17, no.2, pp.707-721, 2016 (Journal Indexed in SCI) identifier identifier

Finite-time nonautonomous bifurcation in impulsive systems

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2016 (Journal Indexed in SCI) Creative Commons License identifier

Li-Yorke Chaos in Hybrid Systems on a Time Scale

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.25, no.14, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

Extension of Lorenz Unpredictability

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.25, no.10, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

Attraction of Li-Yorke chaos by retarded SICNNs

NEUROCOMPUTING, vol.147, pp.330-342, 2015 (Journal Indexed in SCI) identifier identifier

Generation of cyclic/toroidal chaos by Hopfield neural networks

NEUROCOMPUTING, vol.145, pp.230-239, 2014 (Journal Indexed in SCI) identifier identifier

Chaos in economic models with exogenous shocks

JOURNAL OF ECONOMIC BEHAVIOR & ORGANIZATION, vol.106, pp.95-108, 2014 (Journal Indexed in SSCI) identifier identifier

Chaotification of Impulsive Systems by Perturbations

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.24, no.6, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

Entrainment by Chaos

JOURNAL OF NONLINEAR SCIENCE, vol.24, no.3, pp.411-439, 2014 (Journal Indexed in SCI) identifier identifier

QUASILINEAR RETARDED DIFFERENTIAL EQUATIONS WITH FUNCTIONAL DEPENDENCE ON PIECEWISE CONSTANT ARGUMENT

COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, vol.13, no.2, pp.929-947, 2014 (Journal Indexed in SCI) identifier identifier

Bifurcation of discontinuous limit cycles of the Van der Pol equation

MATHEMATICS AND COMPUTERS IN SIMULATION, vol.95, pp.39-54, 2014 (Journal Indexed in SCI) identifier identifier

Replication of chaos

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.18, no.10, pp.2626-2666, 2013 (Journal Indexed in SCI) identifier identifier

NON-AUTONOMOUS BIFURCATION IN IMPULSIVE SYSTEMS

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.74, pp.1-23, 2013 (Journal Indexed in SCI) identifier

NONAUTONOMOUS TRANSCRITICAL AND PITCHFORK BIFURCATIONS IN IMPULSIVE SYSTEMS

MISKOLC MATHEMATICAL NOTES, vol.14, no.3, pp.737-748, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

Chaotic period-doubling and OGY control for the forced Duffing equation

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.17, no.4, pp.1929-1946, 2012 (Journal Indexed in SCI) identifier identifier

Self-synchronization of the integrate-and-fire pacemaker model with continuous couplings

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.6, no.1, pp.730-740, 2012 (Journal Indexed in SCI) identifier identifier

Method of Lyapunov functions for differential equations with piecewise constant delay

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.235, no.16, pp.4554-4560, 2011 (Journal Indexed in SCI) identifier identifier

Impulsive Hopfield-type neural network system with piecewise constant argument

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.11, no.4, pp.2584-2593, 2010 (Journal Indexed in SCI) identifier identifier

Differential equations with state-dependent piecewise constant argument

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.72, no.11, pp.4200-4210, 2010 (Journal Indexed in SCI) identifier identifier

A prototype compartmental model of blood pressure distribution

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.11, no.3, pp.1249-1257, 2010 (Journal Indexed in SCI) identifier identifier

Homoclinical structure of the chaotic attractor

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.15, no.4, pp.819-822, 2010 (Journal Indexed in SCI) identifier identifier

Stability in cellular neural networks with a piecewise constant argument

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.233, no.9, pp.2365-2373, 2010 (Journal Indexed in SCI) identifier identifier

Bifurcation of three-dimensional discontinuous cycles

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

Bifurcation of a non-smooth planar limit cycle from a vertex

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

The complex dynamics of the cardiovascular system

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

SHADOWING AND DYNAMICAL SYNTHESIS

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.19, no.10, pp.3339-3346, 2009 (Journal Indexed in SCI) identifier identifier

LYAPUNOV-RAZUMIKHIN METHOD FOR DIFFERENTIAL EQUATIONS WITH PIECEWISE CONSTANT ARGUMENT

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.25, no.2, pp.457-466, 2009 (Journal Indexed in SCI) identifier identifier

DYNAMICAL SYNTHESIS OF QUASI-MINIMAL SETS

INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, vol.19, no.7, pp.2423-2427, 2009 (Journal Indexed in SCI) Creative Commons License identifier identifier

Devaney's chaos of a relay system

COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol.14, no.4, pp.1486-1493, 2009 (Journal Indexed in SCI) identifier identifier

Li-Yorke chaos in the system with impacts

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.351, no.2, pp.804-810, 2009 (Journal Indexed in SCI) identifier identifier

Differential equations on variable time scales

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.70, no.3, pp.1175-1192, 2009 (Journal Indexed in SCI) identifier identifier

On periodic solutions of differential equations with piecewise constant argument

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.8, pp.2034-2042, 2008 (Journal Indexed in SCI) identifier identifier

Asymptotic behavior of solutions of differential equations with piecewise constant arguments

APPLIED MATHEMATICS LETTERS, vol.21, no.9, pp.951-956, 2008 (Journal Indexed in SCI) identifier identifier

Asymptotic behavior of linear impulsive integro-differential equations

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.4, pp.1071-1081, 2008 (Journal Indexed in SCI) identifier identifier

Almost periodic solutions of differential equations with piecewise constant argument of generalized type

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.2, no.2, pp.456-467, 2008 (Journal Indexed in SCI) Creative Commons License identifier identifier

Periodic solutions of the hybrid system with small parameter

NONLINEAR ANALYSIS-HYBRID SYSTEMS, vol.2, no.2, pp.532-543, 2008 (Journal Indexed in SCI) identifier identifier

Stability of differential equations with piecewise constant arguments of generalized type

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.68, no.4, pp.794-803, 2008 (Journal Indexed in SCI) identifier identifier

On the reduction principle for differential equations with piecewise constant argument of generalized type

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.336, no.1, pp.646-663, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

Asymptotic equivalence of differential equations and asymptotically almost periodic solutions

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.67, no.6, pp.1870-1877, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

Integral manifolds of differential equations with piecewise constant argument of generalized type

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.66, no.2, pp.367-383, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

An impulsive ratio-dependent predator-prey system with diffusion

NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, vol.7, no.5, pp.1255-1267, 2006 (Journal Indexed in SCI) identifier identifier

The differential equations on time scales through impulsive differential equations

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.65, no.11, pp.2043-2060, 2006 (Journal Indexed in SCI) identifier identifier

Perron's theorem for linear impulsive differential equations with distributed delay

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.193, no.1, pp.204-218, 2006 (Journal Indexed in SCI) identifier identifier

Boundary value problems for higher order linear impulsive differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.319, no.1, pp.139-156, 2006 (Journal Indexed in SCI) identifier identifier

Control and optimal response problems for quasilinear impulsive integrodifferential equations

EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol.169, no.3, pp.1128-1147, 2006 (Journal Indexed in SCI) identifier identifier

The principles of B-smooth discontinuous flows

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.49, pp.981-995, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

On the smoothness of solutions of impulsive autonomous systems

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.60, no.2, pp.311-324, 2005 (Journal Indexed in SCI) identifier identifier

Perturbations and Hopf bifurcation of the planar discontinuous dynamical system

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.60, no.1, pp.163-178, 2005 (Journal Indexed in SCI) identifier identifier

Existence and stability of almost-periodic solutions of quasi-linear differential equations with deviating argument

APPLIED MATHEMATICS LETTERS, vol.17, no.10, pp.1177-1181, 2004 (Journal Indexed in SCI) identifier identifier

Controllability of two-point nonlinear boundary-value problems by the numerical-analytic method

APPLIED MATHEMATICS AND COMPUTATION, vol.151, no.3, pp.729-744, 2004 (Journal Indexed in SCI) identifier identifier

On the general problem of stability for impulsive differential equations

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.288, no.1, pp.182-196, 2003 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Modular Chaos for Random Processes

Discontinuity, Nonlinearity, and Complexity, vol.11, no.2, pp.191-201, 2022 (Refereed Journals of Other Institutions) Creative Commons License identifier

Unpredictable Solutions of Impulsive Quasi-Linear Systems

Discontinuity, Nonlinearity, and Complexity, vol.11, no.1, pp.73-89, 2022 (Refereed Journals of Other Institutions) identifier

Abstract Hyperbolic Chaos

Discontinuity, Nonlinearity, and Complexity, vol.11, no.1, pp.133-138, 2022 (Refereed Journals of Other Institutions) Creative Commons License identifier

The Models with Impact Deformations

The interdisciplinary journal of Discontinuity, Nonlinearity and Complexity, vol.4, no.1, pp.49-78, 2015 (Refereed Journals of Other Institutions)

On chaotic synchronization via impulsive control and piecewise constant arguments

Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms, vol.22, no.1, pp.53-67, 2015 (Refereed Journals of Other Institutions)

Permanence of nonautonomous ratio dependent predator prey systems with piecewise constant argument of generalized type

Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, vol.15, no.1, pp.37-51, 2008 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Mapping Fatou-Julia Iterations

10th International Conference on Information Management and Engineering (ICIME), Manchester, United Kingdom, 22 - 24 September 2018, pp.64-67 identifier identifier

EXTENSION OF CHAOS CONTROL AND APPLICATIONS

International Conference on Pure and Applied Mathematics (ICPAM 2015), 25 - 28 August 2015

Attraction of Li Yorke chaos by retarded SICNNs

The Seventh International Conference on Dynamic Systems and Applications & Fifth International Conference on Neural, Parallel, and Scientific Computations, Atlanta, United States Of America, 27 - 30 May 2015

Input-Output Mechanism of the Discrete Chaos Extension

5th International Conference on Nonlinear Science and Complexity (NSC), Xian, China, 4 - 09 August 2014, vol.15, pp.203-233 identifier

An anticipatory extension of Malthusian model

7th International Conference on Computing Anticipatory Systems (CASYS 05), Liege, Belgium, 8 - 13 August 2005, vol.839, pp.260-262 identifier

Books & Book Chapters

Dynamics with Chaos and Fractals

Springer, London/Berlin , Basel, 2020 Creative Commons License

Functional Differential Equations with Piecewise Constant Argument.

in: Regularity and Stochasticity of Nonlinear Dynamical Systems., Dimitri Volchenkov,Xavier Leoncini, Editor, Springer, London/Berlin , Zug, pp.79-109, 2017

Grazing in Impulsive Differential Equations.

in: Regularity and Stochasticity of Nonlinear Dynamical Systems, Dimitri Volchenkov,Xavier Leoncini, Editor, Springer, London/Berlin , Zug, pp.111-159, 2017

Input-Output Mechanism of the Discrete Chaos Extension

in: Complex motions and chaos in nonlinear systems. , Valentin Afraimovich,José António Tenreiro Machado,Jiazhong Zhang, Editor, Springer, London/Berlin , Zug, pp.203-233, 2016

The Solution of the Second Peskin Conjecture and Developments

in: Mathematical Modeling and Applications in Nonlinear Dynamics, Albert C.J. Luo,Hüseyin Merdan, Editor, Springer, London/Berlin , Zug, pp.1-46, 2016

Principles of discontinuous dynamical systems.

Springer, London/Berlin , New-York, 2010